MENU

You are here

Publications

Export 18 results:
Filters: First Letter Of Title is W  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Agrachev AA. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458
Ancona F, Marson A. Well-posedness for general 2x2 systems of conservation laws. Mem. Amer. Math. Soc. 169 (2004), no. 801, x+170 pp. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1241
D
Dal Maso G, Lucardesi I. The wave equation on domains with cracks growing on a prescribed path: existence, uniqueness, and continuous dependence on the data.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34629
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463
Danchin R, Fanelli F. The well-posedness issue for the density-dependent Euler equations in endpoint Besov spaces. Journal de Mathématiques Pures et Appliquées [Internet]. 2011 ;96:253 - 278. Available from: http://www.sciencedirect.com/science/article/pii/S0021782411000511
Dell'Antonio G. Workshop on point interactions, Trieste, 21-23 December 1992. [Internet]. 1993 . Available from: http://hdl.handle.net/1963/71
DeSimone A, Alberti G. Wetting of rough surfaces: a homogenization approach. Proc. R. Soc. Lon. Ser. A 461 (2005) 79-97 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2253
Dubrovin B. WDVV equations and Frobenius manifolds. In: Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. SISSA; 2006. Available from: http://hdl.handle.net/1963/6473

Sign in